# SDR AALA202405226492

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,434 hours, 26,981 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: BAC27DCT576
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED DURING CLIMB, COULD NOT RESET; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. FAULT CORRELATED TO FAULTY SLAT NUMBER 3 INBOARD PROXIMITY SENSOR #S999. REMOVED AND REPLACED SENSOR. OPERTIONAL CHECK GOOD. PER AMM 27-88-11.
